# SDR FDKA200803126

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 9,697 hours, 9,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6061 CVG-CHS (1348 PHX LCL).  FUEL SMELL DURING BLEED TRANSFER TO APU.  MX INSPECTED FOR FUEL LEAKS ON APU AND PERFORMED BLEED OPERATIONAL CHECK, NO LEAKS OR EVIDENCE OF FUEL SMELL FOUND.
